# SDR SWAA2021072180810

- Difficulty date: May 16, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOC BS 400 AND STRINGER 26L AFT SIDE FROM FRAME FWD CARGO COMPARTMENT / REPLACED ANGLE SUPPORT LOCATED BS 400 AND STR.26L AFT SIDE FROM FUSELAGE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING #143A7505 SHEET 160 REV.-
